GENERAL SOLUTION TO THE DECIMAL FRACTION OF GENERALIZED FIBONACCI SERIES


ÖMÜR N. , ULUTAS Y. T.

UTILITAS MATHEMATICA, vol.87, pp.191-197, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 87
  • Publication Date: 2012
  • Title of Journal : UTILITAS MATHEMATICA
  • Page Numbers: pp.191-197

Abstract

In this study, we give general solution to the decimal fraction of the series whose coefficients are products of terms of sequences {W-n} and {X-n}. Various examples of our results are given.